The Open UniversitySkip to content
 

Minimal perfect bicoverings of Kv with block sizes two, three and four

Grannell, Mike; Griggs, Terry and Santon, R. G. (2004). Minimal perfect bicoverings of Kv with block sizes two, three and four. Ars Combinatoria, 71 pp. 125–138.

URL: http://bkocay.cs.umanitoba.ca/arscombinatoria/vol7...
Google Scholar: Look up in Google Scholar

Abstract

We survey the status of minimal coverings of pairs with block sizes two, three and four when λ = 1, that is, all pairs from a v-set are covered exactly once. Then we provide a complete solution for the case λ = 2.

Item Type: Journal Article
ISSN: 0381-7032
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 19314
Depositing User: Colin Smith
Date Deposited: 22 Dec 2009 10:57
Last Modified: 02 Dec 2010 20:43
URI: http://oro.open.ac.uk/id/eprint/19314
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk